# SDR WTAA960023

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Part number: 922AA2YA6P
- Condition: Dirty Connection
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR 'A' SYSTEM RED INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE SWAPPED 'A' AND 'B' SYSTEM ELECTRICAL CONNECTORS.  DEFERRED 'A' SYSTEM PROXIMITY INDICATION PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  NOTE, MAINTENANCE CLEARED PREVIOUSLY DEFERRED ITEM BY CLEANING THE ELECTRICAL CONNECTORS AT THE RIGHT MAIN GEAR 'A' SYSTEM PROXIMITY SENSORS.  (M)
